MathSciNet Relay Station
MathSciNet bibliographic data
MR125562 (23 #A2862) 54.35
Heath, Robert W. A regular semi-metric space for which there is no semi-metric under which all spheres are open. Proc. Amer. Math. Soc. 12 1961 810–811.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement